# SDR SWAA2024090916078

- Difficulty date: July 23, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS492 TO BS500A AND STR 26R WL156 FWD CARGO COMPARTMENT 2024-455239<[01] REPLACED WEB (SILL SHIELD) LOCATED BTW BS492 TO BS500A AND STR 26R WL156 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 143A0080 SHEET 23 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK CARD COMPLETED ;RII SEE INDIVIDUAL SIGN OFF BELOW.
